# SDR UIEA2022040600263

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767
- Aircraft serial: 25221
- Aircraft time: 94,860 hours
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Part number: 767
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: O

## Discrepancy

EXTERIOR AFT CARGO DOOR EMERGENCY LIGHT INOP( RELAMPED AFT CARGO DOOR EMERGENCY LIGHT IAW AMM 33-51-06. OPS CHECK GOOD. )
